RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 5, Pages 1029–1032 (Mi dan40670)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Support sets for sublinear operators

S. S. Kutateladze

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (457 kB)

Bibliographic databases:
UDC: 513.88
Presented: С. Л. Соболев
Received: 12.05.1976

Citation: S. S. Kutateladze, “Support sets for sublinear operators”, Dokl. Akad. Nauk SSSR, 230:5 (1976), 1029–1032

Citation in format AMSBIB
\Bibitem{Kut76}
\by S.~S.~Kutateladze
\paper Support sets for sublinear operators
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 5
\pages 1029--1032
\mathnet{http://mi.mathnet.ru/dan40670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0420211}
\zmath{https://zbmath.org/?q=an:0394.47018}


Linking options:
  • http://mi.mathnet.ru/eng/dan40670
  • http://mi.mathnet.ru/eng/dan/v230/i5/p1029

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Rubinov, “Sublinear operators and their applications”, Russian Math. Surveys, 32:4 (1977), 115–175  mathnet  crossref  mathscinet  zmath
    2. S. S. Kutateladze, “Convex operators”, Russian Math. Surveys, 34:1 (1979), 181–214  mathnet  crossref  mathscinet  zmath
    3. A. E. Gutman, A. G. Kusraev, Yu. G. Reshetnyak, “K voprosu ob $n$-letii Semena Samsonovicha Kutateladze dlya sluchaya $n=60$”, Sib. elektron. matem. izv., 2 (2005), 12–33  mathnet  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020